# SDR DL76L091588

- Difficulty date: October 5, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 55,250 hours, 7,992 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591C
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LIFTOFF AND AFTER TOUCHDOWN BOTH A SMOKE/SULPHUR ODOR IN COCKPIT, ALSO NOTED IN FWD GALLEY AREA.  POSSIBLE COOLING FAN ONLY LASTED APPROX 5 SECS.  APU WAS OFF.  T/S PER AMM WITH PACKS RUNNING PULLED AND RESET C/B H18 EQUIP COOLING SUPP FAN 1.  AFTER RESET GOT SULPHUR ODOR FOR 10 TO 20 SECS THEN STOPPED.  FWD EQUIP COOLING SUPPLY FAN TO MCO AND PLACARD PER MEL 21-58-03.  MTC PROCEDURE C/W CB H18 PULLED AND SECURED.  SYS IN STDBY.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
